# SDR HALA20251006304

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 47,041 hours, 7,510 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,565 hours, 7,547 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Leaking
- Location: Scave Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDSC OIL WAS FOUND ON ENG#1 INBOARD COWL. ENG#1 SCAVENGE FILTER DRAIN PLUG FOUND TO BE LEAKING. REMOVED AND REPLACED #1 ENG SCAVENGE FILTER DRAIN PLUG WASHER P/N KB29665 PER A330 AMM 79-22-45-920-801-A STEPS A(1)-(7) ONLY. LEAK CHECK GOOD. OK FOR SERVICE.
